# SDR DALA2024070806889

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,588 hours, 31,223 cycles
- System (JASC): 5200 · Doors
- Part: Heater
- Part number: UNKNOWN
- Condition: Faulted
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9587657) FA'S OBSERVED BURNING SMELL IN FIRST CLASS UPON ARRIVAL. PERFORMED GENERAL INSP OF FIRST CLASS AREA GALLEY AREA NO UNSUAL ODOR NOTED. INPS'D ADV MASTER CONTROL UNIT. POWERED & ALL INDICATION GREEN. SUSPECT DOOR HEATER. REPLACED DOOR HEATER ON LOG PAGE 9587660 PER B737 AMM 21-45. RMD& RPLCD RECIRC FILTER PER B737 AMM 21-45.
